# SDR IPXA09155190

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778737208
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT FUSE SKIN DENTED AT FRAMES 31R AND 32R AT STR 44R.  CUT OUT 13.0 X 10.150 INCHES.  REPAIRED PER EO A300-5330-32792-A.
